# SDR DALA2024100909855

- Difficulty date: October 6, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N830MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29701
- Aircraft time: 91,758 hours, 17,505 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1806 FOUND CORROSION IN BULK CARGO COMPARTMENT LOWER LOBE SHEAR TIE FROM STRINGER 37L TO 38L AT STA 1562. CORRECTIVE ACTION: REPAIRED DAMAGED AREA PER B767-400 SRM 51-40-02 (0594593)
